JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2020, Vol. 55 ›› Issue (2): 68-72.doi: 10.6040/j.issn.1671-9352.0.2019.032
DONG Shen-juan, LI Zheng-xing*
CLC Number:
[1] GLAUBERMAN G. On the automorphism group of a finite group having no non-identity normal subgroups of odd order[J]. Math Z, 1966, 93: 154-160. [2] GROSS F. Automorphisms which centralized a Sylow p-subgroup[J]. J Algebra, 1982, 77:202-233. [3] HERTWECK M, KIMMERLE W. Coleman automorphisms of finite groups[J]. Math Z, 2002, 242: 203-215. [4] DONG Shenjuan, LI Zhengxing. On p-central automorphisms of primitive groups and applications[J]. J Math Res Appl, 2019, 39(1): 23-30. [5] DADE E C. Sylow-centralizing sections of outer automorphism groups of finite groups are nilpotent[J]. Math Z, 1975, 141: 57-76. [6] 李正兴, 海进科. 阿贝尔群与极大p-群的半直积的Coleman自同构[J]. 数学物理学报, 2012, 32A(2): 344-348. LI Zhengxing, HAI Jinke. Coleman automorphisms of semidirect products of Abelian groups and maximal p-groups[J]. Acta Mathematica Scientia, 2012, 32A(2): 344-348. [7] LI Zhengxing. Coleman automorphisms of permutational wreath products II[J]. Comm Algebra, 2018, 46(10): 4473-4479. [8] 徐明曜. 有限群导引[M]. 北京:科学出版社, 1987. XU Mingyao. Finite groups: an introduction[M]. Beijing: Science Press, 1987. [9] KURZWEI H, STELLMACHER B. The theory of finite groups[M]. New York: Springer-Verlag, 2004. [10] BURNSIDE W. Theory of groups of finite order[M]. New York: Dover Publications Inc, 1911. [11] HERTWECK M. Class-preserving automorphisms of finite groups[J]. J Algebra, 2001, 241(1): 1-26. [12] LI Zhengxing, HAI Jinke. Coleman automorphisms of holomorphs of finite abelian groups[J]. Acta Math Sin(Engl Ser), 2014, 30(9): 1549-1554. [13] ROBINSON D J S. A course in the theory of groups[M]. New York: Springer-Verlag, 1996. |
[1] | ZHAO Le-le, HAI Jin-ke. Coleman automorphisms of extensions of the finite groups by some groups [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2019, 54(10): 109-112. |
[2] | LI Ting-ting, LAO Hui-xue. On the mean value of a hybrid arithmetic function [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2017, 52(8): 70-74. |
[3] | . On Coleman automorphisms of finite inner nilpotent groups and Frobenius groups [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2017, 52(10): 4-6. |
[4] | HAI Jin-ke, WANG Wei, HE Wei-ping. A note on Coleman automorphisms of finite groups [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2016, 51(4): 35-38. |
[5] | LI Zheng-xing, YANG Shu-xian. Note on integral group rings of holomorphs of finite metacyclic 2-groups [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2015, 50(10): 40-42. |
|